Symptoms you should know! Consequences of an overdose of paracetamol

Browse By

It is believed that many people are accustomed to taking paracetamol. If you have a little pain, choose to take medicine first. in hopes that the symptoms will not be worse than before But did you know that taking too much paracetamol? It can also cause damage to the body. Especially at risk of liver damage. Therefore, today we would like to share the symptoms that occur from overdose of paracetamol for everyone to know and understand.

Symptoms you should know! Consequences of an overdose of paracetamol


What is paracetamol?
is paracetamol? Common home remedies used to reduce fever and to relieve pain that occur in everyday life. It is also a medicine that patients can easily access. And it is also classified as a drug that is not dangerous. But at the same time, using this type of medicine incorrectly can cause harm. Especially using drugs in excessive amounts.


Action of paracetamol
Paracetamol works by blocking certain chemicals in the human brain. that act related to pain, such as postaglandins and induces a mechanism to reduce temperature or reduce fever in the body

Correct use of paracetamol
As for the correct use of paracetamol and should be followed as follows ทางเข้า ufabet https://ufabet999.app:

1. Taking medicine 1 time will use a dose of 10-15 milligrams/body weight (kilogram).

2. Take 1-2 tablets every 4-6 hours.

3. Can be eaten before or after meals.

4. You should not take more than 8 tablets per day, or approximately 4 grams per day.

5. It is a medicine that treats symptoms. Therefore, if there is no pain, there is no need to take this type of medicine.

6. If you forget to take medicine You can take it as soon as you remember without increasing the dosage.

7. It is important to be careful when using medicine in patients with impaired liver function or who are underweight. Because the dosage may need to be adjusted.

Symptoms that occur from an overdose of paracetamol

For symptoms that occur from an overdose of paracetamol. Symptoms will appear over a period of 1-3 days, which is divided into 3 stages as follows:

Phase 1 will include nausea, vomiting, sweating, and loss of appetite. These symptoms will occur within a short period of time within 24 hours, or some people may not show any symptoms.

Phase 2: After taking the overdose between 24-48 hours, if there are no abnormal symptoms. But when the blood was drawn, it was found that the transaminase enzyme started to increase. This type of enzyme is the enzyme that indicates liver injury.

Phase 3: After taking the medicine for approximately 48 hours, there will be symptoms of hepatitis, nausea, vomiting, loss of appetite, and complications similar to general hepatitis symptoms. If the symptoms are severe, they may lead to dementia from liver disease and death if not treated immediately.

It can be seen that using paracetamol has both clear advantages and disadvantages. But if the patient focuses only on the advantages, it causes an overdose of medicine. It may cause you to face disadvantages unexpectedly. Therefore, for the safety of your own physical health You should study the use of each type of medicine carefully and carefully. You should not rely only on whether the drug is dangerous or not. Because every type of medicine, if used incorrectly It will always cause harm to the body.